# SDR 2021FA0000206

- Difficulty date: July 2, 2021
- Submitted: July 12, 2021
- Operation: General aviation
- Aircraft: N218JE
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 15,789 hours, 7,519 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 220470061
- Part serial: 96127
- Condition: Failed
- Location: Left
- Part time: 5,172 hours, 2,325 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

OIL SMOKE ENTERING THE CABIN AT FLOOR LEVEL.  TROUBLESHOT THE CAUSE OF PROBLEM TO A FAILED LEFT AIR CYCLE MACHINE, THE PART WAS REPLACED WITH AN OVERHAULED ASSEMBLY. ALSO THEY FOUND FOD IN THE RIGHT HEAT EXCHANGER WITH SIGNS OF OVERHEATING, IT WAS REPLACED WITH AN OVERHAULED ASSEMBLY. OPERATIONAL CHECKS WERE PERFORMED WITH NO FURTHER DISCREPANCY AND AIRCRAFT WAS RETURNED TO SERVICE. OPERATOR DESIGNATOR W6JA, CONTROL NUMBER W6JA20210705046.
